Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bloating and increased bowel motions after eating fibers, milk, coffee, vegetables, tetracycline

I have bloating and increased bowel motions after eating food within 10 minutes of eating especially those high in fibres, milk ,coffee vegetables. It disturbs me in the day to day functioning of my life. I was on tetracyclines for about 2 years. I am not sure what is wrong with me.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
thank you for the inquiry through

This can be due to a long term antibiotic consumption.

Your stomach is getting irritated.

please try the following medicines which is available in kerala ayurveda shops

1.dadimastak churnam 5gm thrice daily with butter milk before food

Answered: Wed, 14 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor